MathSciNet Relay Station
MathSciNet bibliographic data
MR2085711 05C80
Janson, Svante; Oleszkiewicz, Krzysztof; Ruciński, Andrzej Upper tails for subgraph counts in random graphs. Israel J. Math. 142 (2004), 61–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement